Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 208, NWS Wilmington, OH

June 7, 2011Delaware County, Franklin County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 7, 2011, 3:12 PM EDT for Delaware County, Franklin County, Ohio. It was in force for 48 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2011, 3:12 PM EDT (19:12 UTC)
Expired
Jun 7, 2011, 4:00 PM EDT
In force
48 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Delaware County, OH, Franklin County, OH

The radar

The Cincinnati radar (KILN), 101 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 3:16 PM EDTHAIL 0.88Powell, OH
Jun 7, 3:19 PM EDTHAIL 1Powell, OH
Jun 7, 3:19 PM EDTHAIL 1.5Powell, OH
Jun 7, 3:34 PM EDTHAIL 0.88Worthington, OH
Jun 7, 3:43 PM EDTHAIL 0.885 Nnw Downtown Columbus, OH
Jun 7, 3:50 PM EDTHAIL 0.755 N Downtown Columbus, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 523 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
523 J/kg
Mixed-layer CIN
-169 J/kg
Mixed-layer LCL
1461 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

978 
WUUS51 KILN 071912
SVRILN
OHC041-049-072000-
/O.NEW.KILN.SV.W.0208.110607T1912Z-110607T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
312 PM EDT TUE JUN 7 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DELAWARE COUNTY IN CENTRAL OHIO...
  NORTHERN FRANKLIN COUNTY IN CENTRAL OHIO...

* UNTIL 400 PM EDT.

* AT 303 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR POWELL...
  MOVING SOUTH AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WORTHINGTON...
  WESTERVILLE...
  MINERVA PARK...
  UPPER ARLINGTON...
  GAHANNA...
  COLUMBUS...
  BEXLEY...

IN ADDITION...RIVERLEA...HUBER RIDGE...MARBLE CLIFF...GRANDVIEW
HEIGHTS...VALLEYVIEW AND WHITEHALL ARE NEAR THE PATH OF THIS SEVERE
THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 95 AND 104...
I-71 BETWEEN MILE MARKERS 104 AND 123...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3998 8279 3990 8305 4007 8315 4020 8317
      4024 8301
TIME...MOT...LOC 1913Z 338DEG 17KT 4013 8303

$$


BINAU
3 follow-up statements
861 
WWUS51 KILN 071922
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
322 PM EDT TUE JUN 7 2011

OHC041-049-072000-
/O.CON.KILN.SV.W.0208.000000T0000Z-110607T2000Z/
DELAWARE OH-FRANKLIN OH-
322 PM EDT TUE JUN 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHERN FRANKLIN AND SOUTHERN DELAWARE COUNTIES IN CENTRAL
OHIO...

AT 316 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR WORTHINGTON...MOVING SOUTH AT 20 MPH.

SEVERAL REPORTS OF PENNY SIZED HAIL HAVE BEEN RECEIVED WITH THIS 
STORM.

LOCATIONS IMPACTED INCLUDE...
MINERVA PARK...UPPER ARLINGTON...GAHANNA...COLUMBUS AND BEXLEY.

IN ADDITION...HUBER RIDGE...MARBLE CLIFF...GRANDVIEW HEIGHTS...
VALLEYVIEW AND WHITEHALL ARE NEAR THE PATH OF THIS STORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 95 AND 104...
I-71 BETWEEN MILE MARKERS 104 AND 123...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3998 8279 3990 8305 4007 8315 4020 8317
      4024 8301
TIME...MOT...LOC 1921Z 338DEG 17KT 4008 8302

$$


BINAU
614 
WWUS51 KILN 071928
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
328 PM EDT TUE JUN 7 2011

OHC041-071938-
/O.CAN.KILN.SV.W.0208.000000T0000Z-110607T2000Z/
DELAWARE OH-
328 PM EDT TUE JUN 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DELAWARE COUNTY HAS
BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3998 8279 3990 8305 4007 8315 4014 8316
      4014 8296
TIME...MOT...LOC 1928Z 349DEG 21KT 4006 8303

$$

OHC049-072000-
/O.CON.KILN.SV.W.0208.000000T0000Z-110607T2000Z/
FRANKLIN OH-
328 PM EDT TUE JUN 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHERN FRANKLIN COUNTY IN CENTRAL OHIO...

AT 320 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR WORTHINGTON...MOVING SOUTH AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
UPPER ARLINGTON...GAHANNA...COLUMBUS AND BEXLEY.

IN ADDITION...MARBLE CLIFF...GRANDVIEW HEIGHTS...VALLEYVIEW AND
WHITEHALL ARE NEAR THE PATH OF THIS STORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 95 AND 104...
I-71 BETWEEN MILE MARKERS 104 AND 120...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3998 8279 3990 8305 4007 8315 4014 8316
      4014 8296
TIME...MOT...LOC 1928Z 349DEG 21KT 4006 8303

$$
772 
WWUS51 KILN 071957
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
357 PM EDT TUE JUN 7 2011

OHC049-072006-
/O.EXP.KILN.SV.W.0208.000000T0000Z-110607T2000Z/
FRANKLIN OH-
357 PM EDT TUE JUN 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FRANKLIN COUNTY IN
CENTRAL OHIO WILL EXPIRE AT 400 PM EDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

SMALL HAIL UP TO THE SIZE OF A PENNY AND HEAVY RAIN ARE STILL 
LIKELY WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3998 8279 3990 8305 4007 8315 4014 8316
      4014 8296
TIME...MOT...LOC 1956Z 349DEG 21KT 3990 8299

$$


BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:04 PM EDT, 8 minutes earlier.

Area forecast discussion, Jun 7, 3:04 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
304 PM EDT TUE JUN 7 2011

.SYNOPSIS...
CONVECTION CONTINUES TO INITIATE ALONG AN OUTFLOW BOUNDARY IN THE
EASTERN PARTS OF THE FORECAST AREA. THIS ACTIVITY WILL DIMINISH
AFTER SUNSET. TONIGHT THROUGH THURSDAY MORNING...RIDGING WILL REMAIN
IN PLACE...KEEPING TEMPERATURES WELL ABOVE NORMAL WITH VERY LOW
CHANCES FOR PRECIPITATION. A FRONTAL BOUNDARY WILL SETTLE ACROSS
THE REGION THURSDAY THROUGH SATURDAY...COOLING OUR TEMPERATURES
AND INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HAVE KEPT LIKELY POPS ALONG THE THE CONVERGENT OUTFLOW BOUNDARY
POSITIONED ALONG A LINE FROM COLUMBUS SOUTHEASTWARD ACROSS THE
HOCKING...FAIRFIELD COUNTY LINE. THE OUTFLOW BOUNDARY WILL CONTINUE
TO MOVE SOUTHWESTWARD INTO OUR SOUTHEASTERN COUNTIES...WHILE
STALLING OVER OUR NORTHERN COUNTIES. THIS WILL CONTINUE A THREAT FOR
STRONG THUNDERSTORMS TO DEVELOP THIS AFTERNOON ACROSS THESE AREAS.
THESE STORMS ARE FORECAST TO WEAKEN AFTER THE PEAK HEATING OF
TODAY.

EXPECT ANY SEVERE THREAT TO REMAIN ISOLATED IN THE STRONGER
STORMS. THE MAIN THREAT FROM ANY SEVERE STORMS WILL CONTINUE TO BE
HAIL UP TO AN INCH IN DIAMETER AND WINDS UP TO 60 MPH. THE SEVERE
THREAT SHOULD ALSO DIMINISH THIS EVENING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
RIDGING WILL CONTINUE TO BUILD NORTHWARD ACROSS THE REGION TONIGHT
AND WILL BE FIRMLY IN PLACE WEDNESDAY AND WEDNESDAY NIGHT. HIGH
TEMPERATURES WEDNESDAY WILL BE WELL ABOVE NORMAL WHICH WILL
COMBINE WITH HIGH HUMIDITY TO PRODUCE HEAT INDEX VALUES IN THE MID
TO UPPER 90S. THE HWO CURRENTLY REFLECTS THESE HIGH HEAT INDEX
VALUES. THE RIDGING SHOULD PRODUCE ENOUGH SUBSIDENCE TONIGHT
THROUGH THURSDAY NIGHT TO LIMIT CHANCES FOR THUNDERSTORM
DEVELOPMENT.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
UPR LVL RIDGE WILL BE CENTERED JUST EAST OF THE OHIO VALLEY ON
THURSDAY. FRONTAL BOUNDARY PUSHING INTO AREA DURING THE DAY. WILL
KEEP POPS NEAR CURRENT FCST. CONVECTION SHOULD DEVELOP IN HOT AND
HUMID AIR MASS NEAR FRONT. SOME DIMINISHING THROUGH THE NIGHT
THURSDAY NIGHT. FRONTAL BOUNDARY IN THE AREA FRIDAY AND SATURDAY.
SOME INDICATION OF NORTHERN OSCILLATION ON FRIDAY. THIS WOULD WARM
UP TEMPS A BIT AND KEEP AREA MORE DRY WITH ISOLATED NATURE OF
CONVECTION. LEFT CHANCE POPS IN FOR NOW. FRONT SLIDES THROUGH ON
SATURDAY WITH MORE SCATTERED CONVECTION. HIGH BUILDS IN FOR SUNDAY.
QUESTION THEN TURNS TO NORTHWEST FLOW FOR FIRST OF NEXT WEEK. GFS
WANTS TO BRING SOME PRECIP IN BY SUNDAY NIGHT WHILE ECWF HOLDS OFF
TO TUESDAY MORNING. WILL GO WITH LOW CHANCE POPS FOR NOW. IF TREND
CONTINUES EXPECT MORE WIDESPREAD STORMY PATTERN BY AT LEAST MONDAY
NIGHT OR TUESDAY. ANOTHER HOT DAY THURSDAY AHEAD OF FRONT. WILL GO
AT LEAST AT OR SLIGHTLY ABOVE GUIDANCE FOR NOW. IF CONVECTION HOLDS
OFF MAY GET SLIGHTLY ABOVE FCST TEMPS. TEMPS NEAR GUIDANCE REST OF
PERIOD.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
GENERALLY VFR CONDITIONS EXPECTED...EXCEPT FOR SOME LATE NIGHT
FOG/MIST AT THE CENTRAL OHIO TAF SITES OF CMH/LCK...AND ILN/LUK AS
WELL. EXPECT LUK TO SEE IFR VSBYS AS WITH PREVIOUS NIGHTS. EXPECT
THE REMAINDER OF THE SITES TO HAVE MVFR RESTRICTIONS. LIGHT
WLY/SWLY FLOW WILL BACK WITH THE BOUNDARY LAYER DECOUPLING AND
BECOME LIGHT FROM THE SSW.

CONVECTION THIS AFTERNOON NEAR THE CMH/LCK TERMINALS SHOULD
LARGELY STAY EAST OF ILN/LUK/CVG...AND AM PLAYING FORECAST THIS
WAY. STRONG OUTFLOW BOUNDARY HOWEVER HAS MOVED THROUGH CMH/LCK
WITH WINDS TURNING NORTHEAST...AND WILL LIKELY VEER TO SOUTHEAST
REMAINDER OF THE AFTERNOON...BEFORE COLD POOL MIXES OUT AND WSWLY
FLOW RESUMES LATE THIS AFTERNOON OR THIS EVENING. WILL NEED TO
WATCH WINDS AT THESE LOCATIONS. COULD SEE A DOWNPOUR AT EITHER ONE OF THESE
TAF SITES THROUGH 19Z BUT MAN FOCUS WILL BE SOUTH/EAST OF THESE
TWO SITES. REMAINING TAF SITES ARE DRY.

OUTLOOK...TSTMS POSSIBLE THURSDAY INTO SATURDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...LATTO
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...PADGETT
AVIATION...BINAU
Hazardous weather outlook, Jun 7, 8:30 AM EDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
830 AM EDT TUE JUN 7 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>044-
051>053-060>062-070>072-077>079-081230-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-
WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-
830 AM EDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST
OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ON WEDNESDAY...A COMBINATION OF TEMPERATURES IN THE LOW TO MID 90S
AND INCREASING HUMIDITY WILL LEAD TO HEAT INDEX VALUES IN THE
MID TO UPPER 90S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ045-046-054>056-063>065-073-074-080>082-088-081230-
UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-
FAIRFIELD-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO-
830 AM EDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND SOUTH
CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE FROM LATE MORNING THROUGH THE AFTERNOON
ACROSS THE AREA AS A LINE OF STORMS MOVES IN FROM THE NORTH. A FEW
OF THE STORMS MAY BE STRONG TO SEVERE...WITH THE MAIN THREAT BEING
DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ON WEDNESDAY...A COMBINATION OF TEMPERATURES IN THE LOW TO MID 90S
AND INCREASING HUMIDITY WILL LEAD TO HEAT INDEX VALUES IN THE
MID TO UPPER 90S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS MORNING AND THIS AFTERNOON.

BINAU

In the hours before

Local storm report, Jun 7, 1:23 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
123 PM EDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             NEWARK                  40.07N 82.42W
06/07/2011  E0.50 INCH       LICKING            OH   AMATEUR RADIO

            AT THE HEATH MALL.

&&

MIKEG
Local storm report, Jun 7, 1:24 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
124 PM EDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             S GRANVILLE             40.07N 82.50W
06/07/2011  E1.00 INCH       LICKING            OH   AMATEUR RADIO

&&

MIKEG
Local storm report, Jun 7, 1:25 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
125 PM EDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             2 W NEWARK              40.07N 82.46W
06/07/2011  E1.00 INCH       LICKING            OH   AMATEUR RADIO

            BETWEEN NEWARK AND GRANVILLE ON HIGHWAY 16.

&&

MIKEG
Local storm report, Jun 7, 1:40 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
140 PM EDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     HAIL             MILLERSPORT             39.90N 82.54W
06/07/2011  E1.00 INCH       FAIRFIELD          OH   TRAINED SPOTTER

&&

MYRONP
Local storm report, Jun 7, 2:22 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
222 PM EDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HAIL             ENTERPRISE              39.56N 82.48W
06/07/2011  E0.50 INCH       HOCKING            OH   TRAINED SPOTTER

&&

MIKEG
Special weather statement, Jun 7, 2:55 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
255 PM EDT TUE JUN 7 2011

OHZ045-046-055-056-064-065-072000-
DELAWARE OH-FAIRFIELD OH-FRANKLIN OH-LICKING OH-PICKAWAY OH-UNION OH-
255 PM EDT TUE JUN 7 2011

...ISOLATED STRONG THUNDERSTORMS WILL AFFECT CENTRAL OHIO THROUGH
400 PM EDT...

RADAR INDICATED ISOLATED STRONG THUNDERSTORMS OVER CENTRAL
OHIO...NEAR THE COLUMBUS METRO...AND THESE WILL CONTINUE ACROSS THE
AREA THROUGH 4 PM.

THESE STORMS COULD PRODUCE ONE HALF INCH DIAMETER HAIL.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DUBLIN...POWELL...
WORTHINGTON...UPPER ARLINGTON...WESTERVILLE...MINERVA PARK...
COLUMBUS...GAHANNA...BEXLEY...SUMMIT STATION...REYNOLDSBURG AND
PICKERINGTON.

LAT...LON 3967 8243 3962 8285 4024 8325 4036 8309

BINAU

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 11:58 AM EDTSpecial Weather StatementILNLicking77 min
Jun 7, 1:08 PM EDTSevere Thunderstorm WarningILNFairfield, Licking52 min
Jun 7, 1:32 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking58 min
Jun 7, 2:28 PM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Ross62 min
Jun 7, 2:55 PM EDTSpecial Weather StatementILNFairfield, Franklin65 min
Jun 7, 3:19 PM EDTSevere Thunderstorm WarningILNPike, Ross41 min
Jun 7, 3:58 PM EDTSevere Thunderstorm WarningILNScioto32 min
Jun 7, 4:19 PM EDTSpecial Weather StatementILNFranklin56 min
Jun 7, 4:28 PM EDTSpecial Weather StatementILNScioto32 min
Jun 7, 4:30 PM EDTSpecial Weather StatementILNRoss45 min
Jun 7, 5:07 PM EDTSpecial Weather StatementILNAdams23 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.